# SDR SWIA201333300

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 37,413 hours, 54,504 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  (FLT 5379)  JACKED AIRCRAFT AND SWUNG GEAR, COULD NOT DUPLICATE PROBLEM.  REPLACED LANDING GEAR CONTROL LEVER ASSEMBLY IAW AMM.  PERFORMED A FREEFALL CHECK AND SWUNG GEAR MULTIPLE TIMES.  CHECKS GOOD AT THIS TIME.  P/N:  120-38594-501 S/N ON:  141905-303  S/N OFF:  120294
